Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Irregular periods, weight gain. Can I take theragran?

My periods are irregular, i gain weight in past 2 years. I take medicines 2 years back and get rid with the issue from few months. But now again I gain weight and periods are irregular again. Almost 3 months has passed but no periods. Should I take THERAGRAN-H to correct this problem. Or please suggest me a better solution. I take dupaston tablet 2 month back for periods. I could not take it every time.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The irregular periods with weight gain is commonly associated with hormonal disturbance like PCOD. This needs a proper treatment after a careful evaluation. A self medication like this is not recommended.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor